# SDR ASAA2017120522795

- Difficulty date: December 5, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 8,939 hours, 2,994 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412A160541
- Condition: Faulted
- Location: Cabin Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CAB TEMP CONTROL VERY IRREGULAR AND ERRATIC. WHEN PLACED AT THE 8-9 OCLOCK POSITION TEMP GOES FROM VERY HOT TO VERY COLD. IN ALL PHASES OF FLIGHT. TRIM AIR ON. ALL OTHER TEMP SELECTORS OPS NORMAL. GROUNDED - YES. FOUND FWD PASSENGER CAB TEMP CONTROL SENSOR GRILL TAPED WITH BLUE MASKING TAPE. VERIFIED NO AIRFLOW TO TEMP SENSOR. REMOVED TAPE FROM GRILL. REPLACED TEMP SENSOR FILTER PRECAUTIONARY REF B737-900 AMM 21-62-06. GROUND VERIFICATION TEST PASSED REF AMM 21-60-00.
